# SDR UALA2012041502284

- Difficulty date: April 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 64,631 hours, 11,453 cycles
- Engine: Pwa PW4077
- System (JASC): 2700 · Flight Control System
- Part: Shutoff Valve
- Condition: Stuck
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING FLIGHT CONTROL SHUTOFF VALVE IS STUCK IN CLOSED POSITION.  VALVE CLOSED LIGHT WILL NOT GO OUT.  REPLACED LEFT WING FLIGHT CONTROL SHUTOFF VALVE.
